question-icon

What causes diarrhea along with soreness in upper arms and shoulders?

default
Posted on Sat, 14 May 2016
Question: Hello there. My grandmother passed away two weeks ago and then my partner had to go to training for 6 1/2 weeks the day after she passed. I had to go to drive 14.5 hours there and back. I hardly got any sleep and I had diarhea the 5 days I was there. Since being back a week, I have diarhea on and off. I have not been eating properly, as I should be and feel like I have no appetite. My upper neck and shoulders are so sore. I have been using my arms, a little more, however, but I just didnt think they would be so sore. I am having upper neck pain and back pain. 7 years ago, I was a car accident and had a partial hip replacement and they told me they thought I had scoliosis at the time. I have been suffering from diarrhea and sometimes I feel like my eyes have a film over them. My most soreness areas are my upper arms, my shoulders and my neck area along with my back. My opposite hip that isnt broken was kind of sore as well. I have not been getting a lot of sleep either. Can you shed some light on my symptons?
I have also attached a picture of my anus. To me, it doesnt look normal and I am not sure if that has something to do with the other symptons such as the diarrhea. It has looked like that for years now, with a blue kind of lump on the outside it looks like. I feel like my poops are not normal and usually skinnier than what they should be.
doctor
Answered by Dr. Saad Sultan (1 hour later)
Brief Answer:
ADD FIBRE AND LAXATIVES , antidepressants

Detailed Answer:
Welcome at HCM
I have gone through your query and being your physician I completely understand your health concerns.
Any other associated problem? like diabetes or hypertension? Are u running fever?
Based upon the description you have provided , in my opinion you are suffering from the IRRITABLE BOWEL syndrome. It does happen in patients who have gone through the stressful event in the life. Do meet your physician so that you can be properly clinically correlated .
If I am your physician i will definitely add ALPRAZOLAM .5 mg or AMITRYPTYINE 20mg daily at night. Along with it, loperamide 2mg daily two times a day is a very good option. avoid caffeine , fast food and alcohol. Acetaminopehn is good option to relieve pain.
As far as photograph is concerned, if you are not having bleeding in stools then you should not be worried. ContInue with high fiber diet . it appear to be haemorrhoids and you need to be examined by the surgeon.
Meanwhile stay calm and use acetaminophen to relieve pain
Get well soon
Hope your query is adequately addressed if you still have any feel free to ask
Regards
Dr Saad Sultan

Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Saad Sultan

General & Family Physician

Practicing since :2013

Answered : 1049 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes diarrhea along with soreness in upper arms and shoulders?

Brief Answer: ADD FIBRE AND LAXATIVES , antidepressants Detailed Answer: Welcome at HCM I have gone through your query and being your physician I completely understand your health concerns. Any other associated problem? like diabetes or hypertension? Are u running fever? Based upon the description you have provided , in my opinion you are suffering from the IRRITABLE BOWEL syndrome. It does happen in patients who have gone through the stressful event in the life. Do meet your physician so that you can be properly clinically correlated . If I am your physician i will definitely add ALPRAZOLAM .5 mg or AMITRYPTYINE 20mg daily at night. Along with it, loperamide 2mg daily two times a day is a very good option. avoid caffeine , fast food and alcohol. Acetaminopehn is good option to relieve pain. As far as photograph is concerned, if you are not having bleeding in stools then you should not be worried. ContInue with high fiber diet . it appear to be haemorrhoids and you need to be examined by the surgeon. Meanwhile stay calm and use acetaminophen to relieve pain Get well soon Hope your query is adequately addressed if you still have any feel free to ask Regards Dr Saad Sultan